# SDR NACA2025030300001

- Difficulty date: March 3, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737-300
- Aircraft serial: 28054
- Aircraft time: 56,230 hours, 31,287 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT #1 ENG INLET COWL FACE SHEET- INNER SKIN 5 O'CLOCK AREA , L:1.7 INCH , W:1.5 INCH. REPLACED NO. 1 ENG INLET CPWL REF B737 AMM 71-11-01-004-001-C00, REV 100 PME:005115 DATE DUE:MAR.26.2025 200~1000 IN-1BF
